Ups and Downs

The nausea medicine helped a lot. Eating much better today but everything tastes different. Unfortunately I’m expecting things will get rough again after my next chemo session on Tuesday.

The rash is crazy. I’m taking the antibiotics and using the cream they gave me but the chemo rash is relentless. It has covered my chest, part of my back, my face and even in my ears. The Doctor said that the presence of the rash means the chemo is working. It’s itchy, painful, ugly and just plain sucks but a small price to pay if it helps get rid of the cancer.

One thought on “Ups and Downs

Leave a Reply to Charlene Cancel reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google photo

You are commenting using your Google account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s